# SDR DALA2018061103925

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 48,265 hours, 33,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME WAS CORRODED AT BS 1022,  STRINGER 30.  REMOVED THE DAMAGE SECTION OF FRAME AND  INSTALLED A NEW SECTION OF FRAME, IAW SRM 53-20-07-2R 4.
